Alert archive / Florida / River Flood Warnings in 2012
River Flood Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Aug 21, 2012, 9:53 PM EDT for Baker County, Nassau County, Florida; Camden County, Charlton County, Georgia. It took effect at Aug 23, 2012, 2:00 AM EDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2012, 9:53 PM EDT (01:53 UTC)
- In effect from
- Aug 23, 2012, 2:00 AM EDT
- Expired
- Aug 25, 2012, 8:00 AM EDT
- In force
- 54 hr
- Issued by
- NWS Jacksonville, FL
- Flood severity
- Minor
Counties Baker County, FL, Nassau County, FL, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Marys River near Macclenny (MACF1). The gauge peaked at 11.98 ft at Aug 23, 2012, 7:00 AM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02231000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
689
WGUS42 KJAX 220153
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
953 PM EDT TUE AUG 21 2012
...THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA...GEORGIA...
ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND
CHARLTON COUNTIES
.A SIGNIFICANT RISE ON THE ST MARY'S RIVER AT MACCLENNY IS ASSOCIATED
WITH WIDESPREAD HEAVY RAIN. THE LATEST STAGE IS 10.6 FEET...WHICH IS
JUST ABOVE THE ACTION STAGE OF 10.0 FEET. THE RIVER IS FORECAST TO
REACH MINOR FLOOD...12.0 FEET...BY LATE LATE THURSDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DON'T DROWN.
&&
FLC003-089-GAC039-049-230153-
/O.NEW.KJAX.FL.W.0010.120824T0000Z-120825T1200Z/
/MACF1.1.ER.120824T0000Z.120824T0000Z.120825T0600Z.NO/
953 PM EDT TUE AUG 21 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A
* FLOOD WARNING FOR
THE ST MARY'S RIVER AT MACCLENNY.
* FROM THURSDAY EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:45 PM TUESDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
THURSDAY EVENING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING
AREAS AND TIMBER LANDS.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
ST. MARYS
MACCLENNY 12 10.6 TUE 09 PM 11.9 12.0 11.9 11.7 /
$$7 follow-up statements
574
WGUS42 KJAX 220156
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 PM EDT TUE AUG 21 2012
ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND
CHARLTON COUNTIES
.A SIGNIFICANT RISE ON THE ST MARY'S RIVER AT MACCLENNY IS ASSOCIATED
WITH WIDESPREAD HEAVY RAIN. THE LATEST STAGE IS 10.6 FEET...WHICH IS
JUST ABOVE THE ACTION STAGE OF 10.0 FEET. THE RIVER IS FORECAST TO
REACH MINOR FLOOD...12.0 FEET...BY LATE LATE THURSDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DON'T DROWN.
&&
FLC003-089-GAC039-049-230156-
/O.CON.KJAX.FL.W.0010.120824T0000Z-120825T1200Z/
/MACF1.1.ER.120824T0000Z.120824T0000Z.120825T0600Z.NO/
956 PM EDT TUE AUG 21 2012
THE FLOOD WARNING CONTINUES FOR
THE ST MARY'S RIVER AT MACCLENNY.
* FROM THURSDAY EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:45 PM TUESDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
THURSDAY EVENING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING
AREAS AND TIMBER LANDS.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
ST. MARYS
MACCLENNY 12 10.6 TUE 09 PM 11.4 11.9 12.0 11.9 11.7
$$140 WGUS82 KJAX 221054 FLSJAX FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 653 AM EDT WED AUG 22 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... GEORGIA... ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND CHARLTON COUNTIES .THE ST MARY'S RIVER AT MACCLENNY IS EXPECTED TO CONTINUE RISING INTO MINOR FLOOD...WHICH IS 12.0 FEET. THE RIVER SHOULD REACH FLOOD STAGE BY THIS EVENING...AND IS CURRENTLY FORECAST TO REACH ITS PEAK BY THURSDAY EVENING...BEFORE GRADUALLY DROPPING BEGINNING EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. && FLC003-089-GAC039-049-231053- /O.EXT.KJAX.FL.W.0010.120823T0000Z-120826T1800Z/ /MACF1.1.ER.120823T0000Z.120824T0000Z.120826T1200Z.NO/ 653 AM EDT WED AUG 22 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE ST MARY'S RIVER AT MACCLENNY. * FROM THIS EVENING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:45 AM WEDNESDAY THE STAGE WAS 11.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING AREAS AND TIMBER LANDS. $$
389
WGUS82 KJAX 221412
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EDT WED AUG 22 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
GEORGIA...
ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND
CHARLTON COUNTIES
.THE LATEST OBSERVED STAGE FROM THE ST MARY'S RIVER AT MACCLENNY WAS
11.5 FEET...WHICH IS A HALF FOOT BELOW FLOOD STAGE. ADDITIONAL
RAINFALL WILL HELP BRING THE RIVER INTO MINOR FLOOD...12.0 FEET...BY
THURSDAY MORNING...WITH A CREST NEAR 12.2 FEET EXPECTED BY EARLY
FRIDAY MORNING. THE ST MARY'S COULD HAVE A HIGHER CREST IF ACTUAL
RAINFALL TOTALS EXCEED THE CURRENT PRECIPITATION FORECAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DON'T DROWN.
&&
FLC003-089-GAC039-049-231412-
/O.EXT.KJAX.FL.W.0010.120823T1200Z-120826T1800Z/
/MACF1.1.ER.120823T1200Z.120824T0600Z.120826T1200Z.NO/
1012 AM EDT WED AUG 22 2012
THE FLOOD WARNING CONTINUES FOR
THE ST MARY'S RIVER AT MACCLENNY.
* FROM THURSDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:45 AM WEDNESDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 12.2 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING
AREAS AND TIMBER LANDS.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
ST. MARYS
MACCLENNY 12 11.6 WED 10 AM 12.0 12.2 12.2 12.0 11.7
$$153
WGUS82 KJAX 230142
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
942 PM EDT WED AUG 22 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
GEORGIA...
ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND
CHARLTON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DON'T DROWN.
&&
FLC003-089-GAC039-049-240142-
/O.EXT.KJAX.FL.W.0010.120823T0600Z-120826T1200Z/
/MACF1.1.ER.120823T0600Z.120823T1800Z.120826T0600Z.NO/
942 PM EDT WED AUG 22 2012
THE FLOOD WARNING CONTINUES FOR
THE ST MARY'S RIVER AT MACCLENNY.
* FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:45 PM WEDNESDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND
CONTINUE TO RISE TO NEAR 12.2 FEET BY TOMORROW EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING
AREAS AND TIMBER LANDS.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
ST. MARYS
MACCLENNY 12 11.9 WED 09 PM 12.1 12.2 12.1 11.9 11.5
$$582
WGUS82 KJAX 231423
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1023 AM EDT THU AUG 23 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
GEORGIA...
ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND
CHARLTON COUNTIES
.THE ST MARY'S RIVER AT MACCLENNY HAS JUST GONE INTO MINOR
FLOOD...WHICH IS 12.0 FEET. THE CURRENT FORECAST CALLS FOR A CREST
NEAR 12.3 FEET EARLY SATURDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DON'T DROWN.
&&
FLC003-089-GAC039-049-241423-
/O.EXT.KJAX.FL.W.0010.000000T0000Z-120826T1800Z/
/MACF1.1.ER.120823T0715Z.120824T0600Z.120826T1200Z.NO/
1023 AM EDT THU AUG 23 2012
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE ST MARY'S RIVER AT MACCLENNY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING
AREAS AND TIMBER LANDS.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
ST. MARYS
MACCLENNY 12 12.0 THU 10 AM 12.2 12.3 12.0 11.7 11.3
$$272
WGUS82 KJAX 240202
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 PM EDT THU AUG 23 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
GEORGIA...
ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND
CHARLTON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH
FLOODED AREAS. TURN AROUND...DON'T DROWN.
&&
FLC003-089-GAC039-049-250000-
/O.EXT.KJAX.FL.W.0010.000000T0000Z-120825T0000Z/
/MACF1.1.ER.120823T0715Z.120823T2030Z.120824T1800Z.NO/
1002 PM EDT THU AUG 23 2012
THE FLOOD WARNING CONTINUES FOR
THE ST MARY'S RIVER AT MACCLENNY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM THURSDAY THE STAGE WAS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING
AREAS AND TIMBER LANDS.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
ST. MARYS
MACCLENNY 12 12.0 THU 10 PM 12.0 11.9 11.6 11.3 10.9
$$293 WGUS82 KJAX 241418 FLSJAX FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1018 AM EDT FRI AUG 24 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN FLORIDA... GEORGIA... ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND CHARLTON COUNTIES THE ST MARYS RIVER AT MACCLENNY CRESTED AT THE 12 FOOT FLOOD STAGE ON THURSDAY AND FRIDAY MORNING. IT IS CURRENTLY FALLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. && FLC003-089-GAC039-049-251200- /O.EXT.KJAX.FL.W.0010.000000T0000Z-120825T1200Z/ /MACF1.1.ER.120823T0715Z.120823T2030Z.120825T0600Z.NO/ 1018 AM EDT FRI AUG 24 2012 ...FLOOD WARNING CANCELLED FOR THE ST MARY'S RIVER AT MACCLENNY. * AT 9:45 AM FRIDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER CRESTED AT THE 12.O FLOOD STAGE AND IS FALLING. * IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING AREAS AND TIMBER LANDS. $$ MCALLISTER
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Aug 21, 9:14 PM EDT, 39 minutes earlier.
Area forecast discussion, Aug 21, 9:14 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 914 PM EDT TUE AUG 21 2012 .UPDATE...THE WIDESPREAD SHOWERS/STORMS FROM EARLIER HAVE MOVED WELL SOUTH AND EAST OF THE AREA. HAVE LET PREVIOUS FLOOD WATCH ALLOW TO EXPIRE AND HAVE ALSO LOWERED POPS TO 30-40%. MODELS INDICATE THAT MORE SHOWERS/STORMS MAY COME IN FROM THE GULF WED AM AND SPREAD INLAND BUT THERE ARE INDICATIONS THEY WILL BE NOT BE AS WIDESPREAD. THERE IS A DISORGANIZED LINE OF SHOWERS/ISOLATED STORMS...FROM NEAR VADALIA TO ALBANY...THAT HAS BEEN DRIFTING SE AND MAY MAKE IT INTO THE FAR NORTHERN ZONES (GA) AFTER MIDNIGHT. && .AVIATION...SATURATED GROUNDS FROM RECENT RAINS WILL PROBABLY LEAD TO AREAS OF FOG/STRATUS TONIGHT. HAVE PREVAILING IFR CIGS AND MVFR VSBY BEGINNING AT GNV AT 06Z. FOR JAX...CRG...VQQ HAVE MVFR VSBY AT 06Z. HAVE PREVAILING VFR AT SSI WITH MENTION OF FOG. && .MARINE...WINDS WILL BE SOUTHWEST 10 TO 15 KNOTS WITH SEAS 2 TO 4 FEET. MAIN CONCERN WILL BE HIGHER WINDS AND SEAS IN AND NEAR SCATTERED STORMS MAINLY IN THE AFTERNOON AND EVENING. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 88 69 89 / 40 40 40 40 SSI 73 87 73 85 / 40 40 40 50 JAX 69 89 70 88 / 30 60 50 50 SGJ 72 88 70 85 / 50 60 40 50 GNV 69 89 68 88 / 40 70 50 50 OCF 70 89 69 89 / 50 80 50 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/MKT/AW
Hazardous weather outlook, Aug 21, 4:42 AM EDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 442 AM EDT TUE AUG 21 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-220130- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 442 AM EDT TUE AUG 21 2012 ...FLOOD WATCH IN EFFECT FOR NORTHEAST FLORIDA TODAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STATIONARY FRONTAL BOUNDARY OVER CENTRAL GEORGIA...COMBINED WITH DISTURBANCES ALOFT WILL LIKELY GENERATE ANOTHER ROUND OF WIDESPREAD HEAVY AFTERNOON SHOWERS AND THUNDERSTORMS. LOCALIZED RAINFALL AMOUNTS OF 2 TO 4 INCHES OVER SATURATED GROUND CONDITIONS WILL CREATE THE POTENTIAL FOR FLOODING...WITH FLASH FLOODING POSSIBLE IN URBAN AND LOW-LYING AREAS WHERE EXCESSIVE RAINFALL RATES OCCUR. IN ADDITION TO THE FLOODING CONCERNS...SCATTERED STRONG STORMS WILL ALSO BE CAPABLE OF STRONG GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE FRONTAL BOUNDARY WILL DRIFT SOUTH INTO SOUTHEAST GEORGIA ON WEDNESDAY WHICH WILL TRIGGER ANOTHER ROUND OF NUMEROUS TO SCATTERED SHOWERS AND THUNDERSTORMS. VERY HEAVY RAINFALL WILL REMAIN A CONCERN...MAINLY OVER NORTHEAST FLORIDA...AND ANOTHER FLOOD WATCH MAY BE REQUIRED. AN INCREASING EASTERLY FLOW IS EXPECTED EARLY NEXT WEEK...AND AN INCREASE IN RIP CURRENT RISK IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY IF FLOODING IS OBSERVED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Local storm report, Aug 21, 4:22 PM EDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 4 W MELROSE 29.71N 82.12W
08/21/2012 ALACHUA FL EMERGENCY MNGR
EMA REPORTED A TREE BLOCKING STATE ROUTE 26. TIME
ESTIMATED FROM RADAR.
&&
CORRECTED THE LOCATION OF THE REPORT.
SHULERLocal storm report, Aug 21, 4:52 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 PM EDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 5 WSW POMONA PARK 29.48N 81.67W
08/21/2012 PUTNAM FL 911 CALL CENTER
TREES REPORTED DOWN AT THE INTERSECTION OF COUNTY ROAD
308 AND COUNTY ROAD 309.
&&
SHULERLocal storm report, Aug 21, 5:22 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 3 NNE INTERLACHEN 29.65N 81.88W
08/21/2012 PUTNAM FL 911 CALL CENTER
TREE REPORTED DOWN ON COUNTY ROAD 315 NEAR INTERLACHEN.
0110 PM TSTM WND DMG FLORAHOME 29.73N 81.88W
08/21/2012 PUTNAM FL 911 CALL CENTER
COUNTY DISPATCH REPORTED A TREE DOWN BLOCKING THE WEST
BOUND LANE OF STATE ROAD 100 NEAR SOUTH IVY AVENUE.
&&
SHULERNearby
River Flood Warnings in Florida, 2012River Flood Warnings in Georgia, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.